On the proof theory of the modal mu-calculus

Studer, Thomas (2008). On the proof theory of the modal mu-calculus. Studia logica, 89(3), pp. 343-363. Dordrecht: Springer Netherlands 10.1007/s11225-008-9133-6

[img]
Preview
Text
stu08.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (200kB) | Preview
[img]
Preview
Text
11225_2008_Article_9133.pdf - Published Version
Available under License Publisher holds Copyright.

Download (374kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF) > Logic and Theory Group (LTG)
08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Studer, Thomas

ISSN:

0039-3215

Publisher:

Springer Netherlands

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

30 Jun 2020 15:25

Publisher DOI:

10.1007/s11225-008-9133-6

Web of Science ID:

000208458700002

BORIS DOI:

10.7892/boris.37094

URI:

https://boris.unibe.ch/id/eprint/37094 (FactScience: 206729)

Actions (login required)

Edit item Edit item
Provide Feedback